MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; ATELLICA CH CALCIUM (CA)

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; ATELLICA CH CALCIUM (CA)
Catalog Number SMN 11097595
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported to siemens that they obtained erroneously elevated calcium (ca) results on two (2) patient samples on an atellica ch 930 analyzer.The erroneous results were not reported to the physician.The same samples were reprocessed on the same atellica ch 930 analyzer.The lower reprocessed results obtained were considered correct and reported to the physician.There are no known reports of patient intervention or adverse health consequences due to the erroneously elevated calcium (ca) results.
 
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens healthcare diagnostics remote services center (rsc) regarding erroneously elevated calcium (ca) results obtained on two (2) patient samples on an atellica ch 930 analyzer.Siemens is evaluating the event.
 
Additional Manufacturer Narrative
Additional information (17-jan-2025): siemens healthcare diagnostics concluded the investigation of the event.Siemens reviewed the information provided by the customer and instrument data files.Quality control (qc) recovered low and outside the customer¿s expected ranges when processed using specific calibration but recovered within customer's expected ranges when processed using other calibrations with the same calibrator lots, indicating that the calcium (ca) assay and calibrator lots were performing acceptably.Siemens reviewed the calibration data and observed that for a specific calibration, the calibration coefficient was significantly higher when compared to other calibrations.The cause of the event was consistent with an issue specific to the lot calibration.Investigation of the event is consistent with the calibration issue which could have been caused by inconsistent reconstitution or handling of the calibrator material.The customer is operational.The device is performing within specifications.No further evaluation is required.Section h6 has been updated to reflect the siemens investigation.Initial mdr 2432235-2024-00334 was filed on 05-dec-2024.

Brand Name
ATELLICA CH
Common Device Name
ATELLICA CH CALCIUM (CA)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
RANDOX LABORATORIES LTD.
registration # 8020890
55 diamond road
crumlin co. antrim BT29 4QY
UK   BT29 4QY
Manufacturer Contact
mekala g
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
840457474
MDR Report Key20851503
Report Number2432235-2024-00334
Device Sequence Number14435595
Product Code CIC
UDI-Device Identifier00630414595672
UDI-Public(01)00630414595672(10)242226(17)250601
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K991576
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2025
Device Catalogue NumberSMN 11097595
Device Lot Number242226
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2024
Supplement Date Received by Manufacturer01/17/2025
Initial Report FDA Received Date12/05/2024
Supplement Report FDA Received Date02/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown